CSN Login
Members Online: 7

Nausea after treatment

momray
Posts: 3
Joined: Jul 2010

My daughter just completed a 15 month treatment protocol for medulloblastoma. She was diagnosed at age 13, had surgery to remove the tumor, had 6 weeks of proton radiation, and her major chemo drugs were cytoxin, cisplatin, and vincristine. All through treatment she had very severe nausea and vomiting. She just stopped taking kytril for nausea, but is still on a low dose of decadron to try and control the n/v. It has been 6 weeks since she last had chemo and her post treatment MRI was clear.

Does anyone else have any experience with this prolongeed n/v? The docs do not know why she had it so bad or why it continues. I am at a loss as what to do for her. Any info would bee greatly appreciated!
Sondra

nhopkins26
Posts: 1
Joined: Feb 2013

Hello my son was diagnosed in April 2011 will medulloblastoma.  He had surgery for removal and under went 7 seals of proton radiation and a year of chemo therapy. His treatments ended July of 2012. He is still having issues with nausia and vomiting.  His doctor said that it could take up to a year for the effects of the chemo to wear of and the n/v to wear off completely.  I'm looking for more answers like yourself just to see what other parents and children are going though or have been through

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network